# SDR 0204139931

- Difficulty date: December 14, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N90S
- Make and model: Doug DC-9-31
- Aircraft serial: 47244
- Aircraft time: 82,856 hours, 93,055 cycles
- Engine: Pwa JT8D1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT ALL THREE (GEAR UNSAFE) LIGHTS ILLUMINATED. ALL OTHER INDICATIONS NORMAL. ON GEAR EXTENSION GOT ALL GREEN LIGHTS ILLUMINATED AND (GEAR UNSAFE) LIGHT EXTINGUISHED. ALL OTHER INDICATIONS NORMAL. FLIGHT LANDED WITHOUT INCIDENT. REPLACED SWITCH ASSEMBLY. GEAR OPERATION CHECKS GOOD.
